Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gwenmerk

Accutane help plz

Recommended Posts

I have been on accutane for almost 5 weeks and I am happy with the results. I didnt have any initial breakout at all and the side effects are small. But I still have scars that look like crap, and I know that the accutane is going to do nothing about them. How do you get rid of the red scars left over by pimples? Are there any vitamins or lotions that would help??? Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×